Top answers from doctors based on your search:
Disclaimer

dimetapp cold medication

A 44-year-old member asked:
Dr. Alfredo Garcia
55 years experience in Pediatrics
Dimetapp overdose: Call poison control center - 1-800-222-1222 if necessary. Dimetapp contains an antihistamine and decongestants. Oding on it can cause marked either d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Michael Amster
Specializes in Pediatrics
Depends: Normally you wouldn't give any, since the indication on the package is for 6 years and up. Trying warm steam in the bathroom, honey as a natural cough ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Alfredo Garcia
55 years experience in Pediatrics
Cold medicines: Not a drop! dimetapp and any of otc cold and cough medications do not help relieve symptoms, are useless, money-waster and can cause unwanted bad side ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Albert Melaragno
44 years experience in Pediatrics
Yes: there should be no interaction with the 2 meds
1
1 thank
A female asked:
Dr. Robin Ifft
42 years experience in Pediatrics
I : I would not recommend giving a child dimetapp for a long period. If this child has allergies, then loratidine (claritin) is a much better option for a ... Read More
1
1 comment
A 43-year-old female asked:
Dr. Justin Rich
17 years experience in Pediatrics
No Dimetapp for baby: Dimetapp is not likely to help and could be dangerous to a child that young. The us food and drug administration recommends against the use of over-t ... Read More
2
2 thanks
A female asked:
Dr. Lori Semel
34 years experience in Pediatrics
Yes: 1/2 a tsp is fine for her. I hope she feels better.
1
1 thank
A 6-year-old female asked:
Dr. Hiro Kiguchi
9 years experience in Pediatrics
Not recommended: Research has shown that cough and cold medicines offer little benefit to young children and can have serious side effects. Children's Tylenol (acetam ... Read More
A member asked:
Dr. Patrick Kohlitz
10 years experience in Internal Medicine
You should be ok: Generally, it is not advisable to take medications after the expiration date as they may lose chemical properties that make them effective. However, ... Read More
2
2 thanks
A female asked:
Dr. Mark Diamond
45 years experience in Pediatrics
No: 1st of all neither of these meds cure and both may have dangerous side effects, albeit rarely.But they are similar agents and would perhaps result in ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month